# SDR GTIA2024041738070

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 26,771 hours, 11,723 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF DIRTY SOCKS IN THE CABIN WAS REPORTED TO THE CA AT 3000 ON FINAL APPROACH-TROUBLESHOT ODOR IAW TSM 05-50-00-810-831 FOUND PACK 1 TO BE THE SOURCE SEE LOG PAGE 3323664-2 FOR DEFERRAL
